# SDR SWAA076433

- Difficulty date: December 22, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 72,152 hours, 68,192 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Beam
- Part number: BAC1506
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND WING CENTER SECTION SUPPORT BEAM WEB CRACKED AT BS 616, BL 40.8.  REPAIRED WEB PER AAR EA.
